# SDR ABXA20130619467

- Difficulty date: June 19, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 80,953 hours, 38,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 453T15364
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AFT AND INBD OF AFT DOOR ACTUATOR BENT AND CORRODED. INTERCOSTAL AFT AND INBD OF AFT CARGO DOOR WAS REMOVED AN REPLACED IAW SRM 51-40-02, ACFT WAS GROUNDED.
